# SDR CA160224001

- Difficulty date: November 15, 2015
- Submitted: June 13, 2017
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 1 hours
- Engine: Pwc PW150A
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Cup
- Part number: 211692
- Condition: Interference
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AN OPERATOR REPORTED THAT OPERATION OF THE STOWAGE CUP INTERFERES WITH THE QUICK DONNING MASK. Q400 IS FITTED WITH CREW OXYGEN MASK (174660-08) AND STOWAGE CUP (119301-90), MANUFACTURED BY BE AEROSPACE. THE LID ASSEMBLY (211692), USED ON THE SWEEP-ON FULL FACE STOWAGE CUPS (119301-90) MAY HAVE LESS THAN THE MINIMUM SPECIFIED RADII ON THE LID HOOKS WHICH SECURE THE LID AND RETAIN THE OXYGEN MASK. THIS CONDITION MAY ADVERSELY AFFECT THE OPERATION OF THE SWEEP-ON FULL FACE STOWAGE CUP. CREW MAY HAVE TO APPLY EXCESSIVE FORCE TO DEPLOY THE OXYGEN MASK. BE AEROSPACE ISSUED SERVICE BULLETIN #119301-35-001 FOR STOWAGE CUP LID REWORK. IF THE SWEEP-ON FULL FACE STOWAGE CUP IS AFFECTED, A RADIUS OF APPOX 0.030 TO 0.045 INCH WILL BE ADDED TO EACH LID ASSEMBLY HOOK USING SAND PAPER. ACCOMPLISHMENT OF THIS SB IS OPTIONAL, DEPENDING ON THE INTERFERENCE. (TC# 20160224001)
